# SDR SWAA2022020456551

- Difficulty date: December 28, 2021
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 60,081 hours, 35,724 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS FOUND AT LT HORIZONTAL STABILIZER LOWER SKIN STAB STA193.90:(1) 16' AFT OF FWD EDGE;I/B OF I/B FASTENER ROW.CRACK LENGTH1'(2) 24'AFT OF FWD EDGE I/B OF I/B FASTENER ROW.CRACK LENGTH 1.7' ; TWO CRACKS FOND AT LT HORIZONTAL STAILIZER LOWER SKIN STAB STA193.90:(1) 16' AFT OF FWD EDGE;IB OF IB FASTENER ROW.CRACK LENGTH1'(2) 24'AFT OF FWD EDGE IB OF IB FASTENER ROW.CRACK LENGTH 1.7' / [01] CRACKS AT LOWER SKIN AT LEFT HORIZONTAL STABILIZER BETWEEN STA 184 AND STA 193 MOST FORWARD CRACK MEASURES 1' LONG AND SECOND MOST AFT CRACK MEASURES 1.200'FOR ENGINEERING SUPPORT; [02] COMPLETED ALL STEPS.
